# SDR UPS205140

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINT REPORTED, FLIGHT DECK EMERGENCY EXIT LIGHT DIM DUE TEST.   FOUND COCKPIT DOOR EMERGENCY LIGHT ASSY BAD.  REMOVED AND REPLACED LIGHT ASSY AND BATTERIES IAW MM 33-50-101 PAR 1 TO 3 PAGE 202 TO 203, GND OPS GOOD.
